Complex Variables and Complex Analysis

[1] Complete cscK metrics on the local models of the conifold transition

Jixiang Fu Shing-Tung Yau Wubin Zhou

Complex Variables and Complex Analysis mathscidoc:1912.43692

Communications in Mathematical Physics, 335, (3), 1215-1233, 2015.5
[ Download ] [ 2019-12-24 20:50:23 uploaded by yaust ] [ 12 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A general Schwarz lemma for Khler mainfolds [J]

Shing-Tung Yau

Complex Variables and Complex Analysis mathscidoc:1912.43684

Amer J Math, 100, (1), 197-203, 1978
[ Download ] [ 2019-12-24 20:49:57 uploaded by yaust ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On a borderline class of non-positively curved compact Khler manifolds

Shing-Tung Yau F Zheng

Complex Variables and Complex Analysis mathscidoc:1912.43678

Mathematische Zeitschrift, 212, (1), 587-599, 1993.1
[ Download ] [ 2019-12-24 20:49:29 uploaded by yaust ] [ 12 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A special Lagrangian type equation for holomorphic line bundles

Adam Jacob Shing-Tung Yau

Complex Variables and Complex Analysis mathscidoc:1912.43584

Mathematische Annalen, 369, 869-898, 2017.10
[ Download ] [ 2019-12-24 20:42:28 uploaded by yaust ] [ 21 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Parallelizable manifolds without complex structure

Shing-Tung Yau

Complex Variables and Complex Analysis mathscidoc:1912.43583

Topology, 15, (1), 51-53, 1976.1
[ Download ] [ 2019-12-24 20:42:25 uploaded by yaust ] [ 17 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Curvature and holomorphic mappings of complete Khler manifolds

Peter Li Shing-Tung Yau

Complex Variables and Complex Analysis mathscidoc:1912.43571

Compositio Mathematica, 73, (2), 125-144, 1990
[ Download ] [ 2019-12-24 20:41:23 uploaded by yaust ] [ 12 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The strong rigidity of locally symmetric complex manifolds of rank one and finite volume

Jrgen Jost Shing-Tung Yau

Complex Variables and Complex Analysis mathscidoc:1912.43568

Mathematische Annalen, 275, (2), 291-304, 1986.6
[ Download ] [ 2019-12-24 20:41:10 uploaded by yaust ] [ 16 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Holomorphic curves in surfaces of general type

SS Lu Shing-Tung Yau

Complex Variables and Complex Analysis mathscidoc:1912.43535

Proceedings of the National Academy of Sciences, 87, (1), 80-82, 1990.1
[ Download ] [ 2019-12-24 20:39:03 uploaded by yaust ] [ 16 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Harmonic mappings and Khler manifolds

Jrgen Jost Shing-Tung Yau

Complex Variables and Complex Analysis mathscidoc:1912.43521

Mathematische Annalen, 262, (2), 145-166
[ Download ] [ 2019-12-24 20:38:06 uploaded by yaust ] [ 23 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Computing conformal structure of surfaces

Xianfeng Gu Shing-Tung Yau

Complex Variables and Complex Analysis mathscidoc:1912.43484

arXiv preprint cs/0212043, 2002.12
[ Download ] [ 2019-12-24 20:35:35 uploaded by yaust ] [ 11 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Compact Khler manifolds of positive bisectional curvature

Yum-Tong Siu Shing-Tung Yau

Complex Variables and Complex Analysis mathscidoc:1912.43473

Inventiones mathematicae, 59, (2), 189-204, 1980.6
[ Download ] [ 2019-12-24 20:34:58 uploaded by yaust ] [ 15 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Interface asymptotics of Partial Bergman kernels around a critical level

Steve Zelditch Northwestern University Peng Zhou Northwestern University

Complex Variables and Complex Analysis mathscidoc:1912.43048

Arkiv for Matematik, 57, (2), 471 – 492, 2019
[ Download ] [ 2019-12-04 14:28:36 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] A Cantor set whose polynomial hull contains no analytic discs

Alexander J. Izzo Bowling Green State University Norman Levenberg Indiana University

Complex Variables and Complex Analysis mathscidoc:1912.43042

Arkiv for Matematik, 57, (2), 373-379, 2019
[ Download ] [ 2019-12-04 14:06:58 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Pluripotential theory and convex bodies: large deviation principle

Turgay Bayraktar Sabanci University Thomas Bloom University of Toronto Norman Levenberg Indiana University Chinh H. Lu Université Paris-Sud

Complex Variables and Complex Analysis mathscidoc:1912.43038

Arkiv for Matematik, 57, (2), 247-283, 2019
[ Download ] [ 2019-12-04 13:50:39 uploaded by arkivadmin ] [ 38 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Flexible and inflexible CR submanifolds

Judith Brinkschulte Universität Leipzig C. Denson Hill Stony Brook University

Complex Variables and Complex Analysis mathscidoc:1912.43027

Arkiv for Matematik, 57, (1), 23-33, 2019
[ Download ] [ 2019-12-04 13:26:15 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On dicritical singularities of Levi-flat sets

Sergey Pinchuk Indiana University Rasul Shafikov University of Western Ontario Alexandre Sukhov Université de Lille

Complex Variables and Complex Analysis mathscidoc:1912.43023

Arkiv for Matematik, 56, (2), 2016
[ Download ] [ 2019-12-04 10:41:50 uploaded by arkivadmin ] [ 38 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] A uniform boundedness principle in pluripotential theory

Łukasz Kosiński Jagiellonian University Étienne Martel Université Laval Thomas Ransford Université Laval

Complex Variables and Complex Analysis mathscidoc:1912.43007

Arkiv for Matematik, 56, (1), 101 – 109, 2017
[ Download ] [ 2019-12-04 09:39:21 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Integrable deformations of local analytic fibrations with singularities

Dominique Cerveau Université de Rennes I Bruno Scárdua Universidade Federal do Rio de Janeiro

Complex Variables and Complex Analysis mathscidoc:1912.43003

Arkiv for Matematik, 56, (1), 33-44, 2018
[ Download ] [ 2019-12-04 09:23:05 uploaded by arkivadmin ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Deformations of hypercomplex structures associated to Heisenberg groups

Gueo Grantcharov Henrik Pedersen Yat Sun Poon

Complex Variables and Complex Analysis mathscidoc:1910.43827

Quarterly Journal of Mathematics, 59, (3), 335-362, 2008.9
[ Download ] [ 2019-10-20 22:15:16 uploaded by ypoon ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Weak mirror symmetry of complex symplectic Lie algebras

Richard Cleyton Yat Sun Poon Gabriela P Ovando

Complex Variables and Complex Analysis mathscidoc:1910.43825

Journal of Geometry and Physics, 61, (8), 1553-1563, 2011.8
[ Download ] [ 2019-10-20 22:13:42 uploaded by ypoon ] [ 12 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Potential 1-forms for hyper-Khler structures with torsion

Liviu Ornea Yat Sun Poon Andrew Swann

Complex Variables and Complex Analysis mathscidoc:1910.43819

Classical and Quantum Gravity, 20, (9), 1845, 2003.4
[ Download ] [ 2019-10-20 22:11:34 uploaded by ypoon ] [ 35 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Differential Gerstenhaber algebras associated to nilpotent algebras

Richard Cleyton Yat Sun Poon

Complex Variables and Complex Analysis mathscidoc:1910.43818

Asian Journal of Mathematics, 12, (2), 225-250, 2008
[ Download ] [ 2019-10-20 22:11:20 uploaded by ypoon ] [ 41 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Superconformal symmetry and hyperKhler manifolds with torsion

Yat Sun Poon Andrew Swann

Complex Variables and Complex Analysis mathscidoc:1910.43814

Communications in mathematical physics, 241, (1), 177-189, 2003.10
[ Download ] [ 2019-10-20 22:10:14 uploaded by ypoon ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Weak mirror symmetry of Lie algebras

Richard Cleyton Jorge Lauret Yat Sun Poon

Complex Variables and Complex Analysis mathscidoc:1910.43813

Journal of Symplectic Geometry, 8, (1), 37-55, 2010
[ Download ] [ 2019-10-20 22:09:55 uploaded by ypoon ] [ 33 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Extended deformation of Kodaira surfaces

Yat Sun Poon

Complex Variables and Complex Analysis mathscidoc:1910.43807

Journal fur die reine und angewandte Mathematik (Crelles Journal), 2006, (590), 45-65, 2006.1
[ Download ] [ 2019-10-20 22:08:15 uploaded by ypoon ] [ 29 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved